# SDR SWAA2018102926330

- Difficulty date: October 21, 2018
- Submitted: October 30, 2018
- Operation: Air carrier
- Aircraft: N8329B
- Make and model: Boeing 737-8H4
- Aircraft serial: 37006
- Aircraft time: 20,742 hours, 9,011 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Web
- Part number: 111A1111
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MAIN WHEEL WELL VAPOR BARRIER WEB CRACKED AT BS 663.  REPAIRED WEB IAW SRM.
